MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1192/bjp.164.1.120

Медицинская библиотека · The British journal of psychiatry : the journal of mental science · 1994

Neuroleptic malignant syndrome--a cautionary tale and a surprising outcome.

Cape G

Клинический случайСтатьяПеревод в очереди

Аннотация

Vigilance is required in order to detect the cardinal signs of neuroleptic malignant syndrome (NMS), especially after prolonged exposure to neuroleptics. In this case, NMS was diagnosed in a 29-year-old man, who had been on fluphenazine decanoate for over one year, coinciding with a cessation of his neuroleptic medication. Vigorous treatment, including assisted ventilation, was necessary, extending over three months. On recovery, his mental state and social functioning had undergone a sustained improvement sufficient for his release from hospital.

Для цитирования: Cape G. Neuroleptic malignant syndrome--a cautionary tale and a surprising outcome.. The British journal of psychiatry : the journal of mental science. 1994. DOI: 10.1192/bjp.164.1.120.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.